Alka-Seltzer Plus Severe Sinus Cold Cough.
Active Ingredients (in each capsule)...PurposesAcetaminophen 250mg...Pain Reliever/Fever ReducerDextromethorphan Hydrobromide 10mg...Cough SuppressantGuaifenesin 200mg....ExpectorantPhenylephrine Hydrochloride 5mg...Nasal Decongestant Inactive IngredientsFD&C Red #40, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorbitol-Sorbitan Solution, Titanium Dioxide.
Directionsâ€¢ do not take more than the recommended doseâ€¢ adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 12 capsules in 24 hours or as directed by a doctorâ€¢ children under 12 years: do not use Other Informationâ€¢ store at 15-25degC (59-77degF)
Always refer to the actual package for the most accurate information